Balding + Accutane Q&A
I have heard from a couple of people that a side effect of Accutane is balding, so I'm wondering if this is true. READ MORE
3 months post op Accutane, I have tingly scalp and hair loss. I'm an 18 year old girl! Is this normal?
I am 3 months off of accutane. My hair was incredibly healthy on accutane, not dry, it was long and beautiful. But a few weeks ago I noticed a lot of... READ MORE
Can anyone tell me if there is anything I can do whilst on accutane to try and stop my hair from falling out? I am a 24 yo female, i weigh 47kg and am... READ MORE
Hair thinning/shedding - 4 months into my Accutane tx - will I be bald soon? Will any treatment help?
My hair is clearly thinning and falling out at an alarming rate - Im scared it will continue and Ill be bald in the next two months. Nobody notices it... READ MORE
I am on sotret 20 mg (2 times a day) treatment, its been 10 days, my hair are falling like dry leaves..:( my skin from some particular area is... READ MORE